RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 333–343 (Mi mz6517)  

This article is cited in 1 scientific paper (total in 1 paper)

Functional representation of the orthogonal completion and the divisible envelope of Utumi-torsion-free modules

V. K. Zakharov


Full text: PDF file (1009 kB)

English version:
Mathematical Notes, 1980, 27:3, 167–172

Bibliographic databases:

UDC: 519.4
Received: 21.11.1977

Citation: V. K. Zakharov, “Functional representation of the orthogonal completion and the divisible envelope of Utumi-torsion-free modules”, Mat. Zametki, 27:3 (1980), 333–343; Math. Notes, 27:3 (1980), 167–172

Citation in format AMSBIB
\Bibitem{Zak80}
\by V.~K.~Zakharov
\paper Functional representation of the orthogonal completion and the divisible envelope of Utumi-torsion-free modules
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 333--343
\mathnet{http://mi.mathnet.ru/mz6517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570743}
\zmath{https://zbmath.org/?q=an:0448.13007}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 167--172
\crossref{https://doi.org/10.1007/BF01140160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700002}


Linking options:
  • http://mi.mathnet.ru/eng/mz6517
  • http://mi.mathnet.ru/eng/mz/v27/i3/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, “Orthogonal completeness and algebraic systems”, Russian Math. Surveys, 40:6 (1985), 51–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    Full text:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019